# SDR AU970535

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER AFT DOORPOST BULKHEAD CRACKED - FOUND DURING INSPECTION IAW CESSNA SEB 97-1
